# SDR SWAA040965

- Difficulty date: April 1, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 50,395 hours, 47,053 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Clevis
- Part number: 654610918
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT MLG BEAM ARM FWD CLEVIS LUG CRACKED.  REMOVED AND REPLACED RT MLG CLEVIS PER MM.
